NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I was prescribed rabeprazole to cure GERD disease, but my skin itches. my doctor change it to meprasil for me but it also itches, is it a sign of side effect? Can I continue with the medication or I shld stop it.pls Advise me on what to do?."

Tags:
    User Avatar
    A 39 years year old male asked:
    2 years ago
    I was prescribed rabeprazole to cure GERD disease, but my skin itches. my doctor change it to meprasil for me but it also itches, is it a sign of side effect? Can I continue with the medication or I shld stop it.pls Advise me on what to do?.
    Dr. Babalola I answered:
    2 years ago
    Good evening. Meprasil is omeprazole, and yes some people do develop hypersensitivity reaction to it. If you feel that this itching is becoming unbearable, you stop the drug, see your doctor for a possible change of the drug.
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    Hello my prescribed rabeprazole to me for the treatment of GERD , but I when I take the drug my body itches as if i am taking chloroquine. I complained to him, he changed it to Meprasil, but still my body itches. pls advice me on what i should do ?
    Dr. Babalola I answered:
    2 years ago
    I already answered this question. The meprasil (omeprazole )can cause the itching in some people just like the rabeprazole. The itching is becoming unbearable, stop the drug and see your doctor for review of your medication
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    pls is there any brand of omeprazole or rabeprazole that does not cause itching when somebody takes it?
    Dr. Babalola I answered:
    2 years ago
    Unfortunately, it is not about the brand. It has to do with the compound itself. Depending on how long you have been on these two drugs (combined), you may actually be able to stop them for now. But this is a decision you should make with your doctor
    Doctors avatar
    User Avatar
    A 39 years year old male asked:
    2 years ago
    please do these drugs( rabeprazole/Omeprazole,) have any effect on my kidney or liver or heart, if I take them twice a day for a long period like three months?
    Dr. Babalola I answered:
    2 years ago
    Good morning. neither of the two drugs has been known to affect the kidney or heart functions. And for your condition, it is true that you may be on the drug for a while
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app